# SDR CALA2025121112027

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,382 hours, 36,712 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347643520200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO BAY, CORROSION BETWEEN FR 59 & 60 S43R.   REMOVED AND REPLACED S43R AT FR 59 TO 64 IN THE AFT BULK CARGO BAY IAW SRM 51-42-11/001.
